Translator Disclaimer
2014 An application of matricial Fibonacci identities to the computation of spectral norms
John Dixon, Ben Mathes, David Wheeler
Rocky Mountain J. Math. 44(3): 877-893 (2014). DOI: 10.1216/RMJ-2014-44-3-877

Abstract

%

Citation

Download Citation

John Dixon. Ben Mathes. David Wheeler. "An application of matricial Fibonacci identities to the computation of spectral norms." Rocky Mountain J. Math. 44 (3) 877 - 893, 2014. https://doi.org/10.1216/RMJ-2014-44-3-877

Information

Published: 2014
First available in Project Euclid: 28 September 2014

zbMATH: 1312.15025
MathSciNet: MR3264487
Digital Object Identifier: 10.1216/RMJ-2014-44-3-877

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.44 • No. 3 • 2014
Back to Top